The generalized Radon-Hurwitz numbers
Compositio Mathematica, Volume 59 (1986) no. 1, p. 113-146
@article{CM_1986__59_1_113_0,
     author = {Berger, Marc A. and Friedland, Shmuel},
     title = {The generalized Radon-Hurwitz numbers},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {1},
     year = {1986},
     pages = {113-146},
     zbl = {0599.10014},
     mrnumber = {850125},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__59_1_113_0}
}
Berger, Marc A.; Friedland, Shmuel. The generalized Radon-Hurwitz numbers. Compositio Mathematica, Volume 59 (1986) no. 1, pp. 113-146. http://www.numdam.org/item/CM_1986__59_1_113_0/

[1] J.F. Adams: Vector fields on spheres, Ann. Math. 75 (1962) 603-632. | MR 139178 | Zbl 0112.38102

[2] J.F. Adams: Geometric dimension of bundles over RPn, Proc. of the International Conference on Prospects of Math., Research Institute for Mathematical Sciences, Kyoto Univ., April 1973, 1-17. | MR 482761 | Zbl 0336.55021

[3] J. Adem: Construction of some normed maps, Bol. Soc. Mat. Mexicana 23 (1978) 61-67. | MR 466253 | Zbl 0498.17014

[4] J. Adem: Algebra lineal, campos vectoriales e inmersiones, III ELAM, IMPA, Rio de Janeiro, 1978.

[5] J. Adem: On maximal sets of anticommuting matrices, Bol. Soc. Mat. Mexicana 23 (1978) 61-67. | MR 579663 | Zbl 0447.15008

[6] J. Adem: On the Hurwitz problem over an arbitrary field I, Bol. Soc. Mat. Mexicana 25 (1980) 28-51. | MR 636968 | Zbl 0484.10013

[7] J. Adem: On the Hurwitz problem over an arbitrary field II, Bol. Soc. Mat. Mexicana 26 (1981) 29-41. | MR 742013 | Zbl 0514.10016

[8] F. Behrend: Über Systems reeler algebraischer Gleichungen, Comp. Math. 7 (1939-40) 1-19. | JFM 65.0051.01 | Numdam | MR 226 | Zbl 0021.29301

[9] A.J. Berrick: Projective space immersions, bilinear maps and stable homotopy groups of spheres, Lecture Notes in Mathematics, Vol. 168, Springer, Berlin, 1970, 11-24. | MR 585649 | Zbl 0432.57009

[10] W.K. Clifford: On the classification of geometric algebras, published as paper XLIII in Mathematical Papers (ed. R. Tucker), Macmillan, London, 1882.

[11] B. Eckmann: Gruppentheoretische Beweis des Satzes von Hurwitz-Radon über die Komposition quadratischer Formen, Comment. Math. Helvet. 15 (1942-43) 358-366. | MR 8592 | Zbl 0028.10402

[12] S. Friedland: Simultaneous similarity of matrices, Adv. Math. 50 (1983) 189-265. | MR 724475 | Zbl 0532.15009

[13] S. Friedland, J.W. Robin and J.H. Sylvester: On the crossing rule, Comm. Pure Appl. Math. (1984) 19-37. | MR 728265 | Zbl 0507.15009

[14] A.V. Geramita and J. Seberry: Orthogonal Designs, Marcel Dekker, New York, 1979. | MR 534614 | Zbl 0411.05023

[15] S. Gitler and K.Y. Lam: The generalized vector field problem and bilinear maps, Bol. Soc. Mat. Mexicana 14 (1969) 65-69. | Zbl 0222.55026

[16] H. Hopf: Ein topologischer Beitrag zur reelen Algebra, Comment. Math. Helvet. 13 (1940-41) 219-239. | JFM 67.0737.03 | MR 4785 | Zbl 0024.36002

[17] A. Hurwitz: Über die Komposition der quadratische Formen von beliebig vielen variabeln, Nachr. K. Gessellsch. Gottingen M. Ph. K1. (1898) 309-316. | JFM 29.0177.01

[18] A. Hurwitz: Über die Komposition der quadratischen Formen, Math. Ann. 88 (1923) 1-25. | JFM 48.1164.03 | MR 1512117

[19] K.Y. Lam: Non-singular bilinear forms and vector bundles over Pn, Ph.D. dissertation, Princeton University, 1966.

[20] K.Y. Lam: Construction of nonsingular bilinear maps, Topology 6 (1967) 423-426. | MR 217805 | Zbl 0149.40902

[21] K.Y. Lam: Topological methods for studying the composition of quadratic forms, Canad. Math. Soc. Conf. Proc. 4 (1984) 173-192. | MR 776453 | Zbl 0559.10013

[22] K.Y. Lam: Some new results on composition of quadratic forms, Invent. Math., 79 (1985) 467-474. | MR 782229 | Zbl 0559.10014

[23] J. Radon: Lineare scharen orthogonalen matrizen, Abh. Math. Sem. Univ. Hamburg 1 (1922) 2-14. | JFM 48.0092.06

[24] D.B. Shapiro: Products of sums of squares, Expos. Math., 2 (1984) 235-261. | MR 783137 | Zbl 0541.10025

[25] E. Stiefel: Richtungsfelder und Fernparallelismus in n-dimensionalen Mannigfaltigkeiten, Comment. Math. Helvet. 8 (1936) 305-353. | JFM 62.0662.02 | MR 1509530 | Zbl 0014.41601